MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 12 FR X 16 CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN919469
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported an incident is reported due to a possible structural failure of a medical device, with spontaneous disconnection of the venous branch of a haemodialysis catheter, without any type of traction having occurred.The device in question was a 15 cm triple lumen haemodialysis catheter manufactured by arrow.The incident was identified during routine dressing of a patient undergoing continuous dialysis.Blood loss was observed and promptly controlled.The catheter was immediately replaced with a guide wire, without the patient suffering any clinical damage.Dialysis was temporarily suspended and resumed after the situation was resolved.The patient did not develop any signs or symptoms due to the event.Estimated blood loss was minimal as the procedure was stopped promptly.Associated mdr number includes: 3006425876-2025-01140.
 
Additional Manufacturer Narrative
(b)(4).Upon discussion with the sales rep it was discovered that this event is a duplicate of a previously reported event, which was submitted under mdr # 3006425876-2025-01093 on 21-nov-2025; therefore, this report will be retracted.
 
Event or Problem Description
It was reported an incident is reported due to a possible structural failure of a medical device, with spontaneous disconnection of the venous branch of a haemodialysis catheter, without any type of traction having occurred.The device in question was a 15 cm triple lumen haemodialysis catheter manufactured by arrow.The incident was identified during routine dressing of a patient undergoing continuous dialysis.Blood loss was observed and promptly controlled.The catheter was immediately replaced with a guide wire, without the patient suffering any clinical damage.Dialysis was temporarily suspended and resumed after the situation was resolved.The patient did not develop any signs or symptoms due to the event.Estimated blood loss was minimal as the procedure was stopped promptly.Associated mdr number includes: 3006425876-2025-01141 and 3006425876-2025-01140.

Brand Name
ARROW CVC SET: 3-LUMEN 12 FR X 16 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23777765
Report Number3006425876-2025-01141
Device Sequence Number15971476
Product Code FOZ
UDI-Device Identifier10801902219203
UDI-Public(01)10801902219203(11)250826(17)300731(10)71F25H0830(21)
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K970864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN919469
Device Catalogue NumberCV-12123-F
Device Lot Number71F25H0830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown